# SDR ASAA2023120647002

- Difficulty date: December 6, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367680500000
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOORBOARD 262LG HAS CORROSION GROUNDED - YES. PANEL FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-02-00-283-001. PANEL RECEIVED- P/N= D5367680500300. PO # 1076854.7. PANEL WILL BE INSTALLED ON N/R # 35077
